mental-health-icon
Ritalin abuse
I have been using ritalin for 2 months and it was like 10mg ×5 times daily for study purposes . so the thing is i have developed tolerance to it and my exams are 2 weeks away . kindly guide me now what to do
409 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Ritalin results in acute tolerance. Taking off few days can result in restoration of efficacy.
Next Steps
Consult a De-addiction expert in-person for proper evaluation and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.